25250 articles – 19548 references  [version française]
Short view Article in peer-reviewed journal
Nonparametric estimation of the chaotic function and the invariant measure of a dynamical system
Bosq D. et al
Statistics and Probability Letters 25, 3 (1995) 201-212 - http://halshs.archives-ouvertes.fr/halshs-00199345
D. Bosq1, Dominique Guegan ()2
1:  LSTA - Laboratoire de Statistique Théorique et Appliquée
http://www.lsta.upmc.fr
Université Pierre et Marie Curie (UPMC) - Paris VI
Université Pierre et Marie Curie (Paris 6) Tour 15-25 2-ième étage Boite courrier 158 4, place Jussieu 75252 Paris Cedex 05
France
2:  CREST - Centre de Recherche en Économie et Statistique
http://www.crest.fr/
INSEE – École Nationale de la Statistique et de l'Administration Économique
France
Nonparametric estimation of the chaotic function and the invariant measure of a dynamical system
English

Let (Xt), Image be Image valued stochastic process defined by a discrete time dynamical system as Xt = phi(Xt−1, T = 1,2,..., where phi is some nonlinear function preserving a probability measure say μ, we estimate phi and the density -f of μ without using special condition on the analytical form of phi, with nonparametric methods and some convergence rates are given.

Humanities and Social Sciences/Economy and finances
Mathematics/Probability
Mathematics/Statistics
Mathematics/Dynamical Systems

10.1016/0167-7152(94)00223-U
Statistics and Probability Letters
international
1995-11
25
3
201-212

Nonparametric estimation – chaotic function – invariant measure of a dynamical system